# SDR TSAA9552138

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, APPROXIMATE 1.5 INCHES LONG CRACK FOUND ON FWD CARGO DOOR AFT FRAME (INNER) AS EVIDENT.  REPLACED FRAME PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
